Alert archive / Virginia / Gale Warnings in 2012

Gale Warning 17, NWS Baltimore/Washington

April 23, 2012

NWS Baltimore/Washington issued this gale warning at Apr 23, 2012, 4:11 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2012, 4:11 PM EDT (20:11 UTC)
Expired
Apr 23, 2012, 7:33 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WHUS71 KLWX 232011
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
411 PM EDT MON APR 23 2012

ANZ531>533-535-536-538>542-240415-
/O.UPG.KLWX.SC.Y.0100.000000T0000Z-120424T2100Z/
/O.NEW.KLWX.GL.W.0017.120423T2011Z-120424T0000Z/
/O.NEW.KLWX.SC.Y.0101.120424T0000Z-120424T2100Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
411 PM EDT MON APR 23 2012

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT TUESDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS 
  WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE 
  SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-534-537-543-240415-
/O.CON.KLWX.SC.Y.0100.000000T0000Z-120424T2100Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
411 PM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
735 
WHUS71 KLWX 232333
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
733 PM EDT MON APR 23 2012

ANZ535-536-240745-
/O.CAN.KLWX.GL.W.0017.000000T0000Z-120424T0000Z/
/O.EXT.KLWX.SC.Y.0101.120423T2333Z-120424T0300Z/
/O.NEW.KLWX.SC.Y.0102.120424T1400Z-120424T2200Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
733 PM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT
TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT
TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE SMALL CRAFT
ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 
  33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ531>533-538>542-240745-
/O.CAN.KLWX.GL.W.0017.000000T0000Z-120424T0000Z/
/O.EXT.KLWX.SC.Y.0101.120423T2333Z-120424T2200Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
733 PM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 PM EDT TUESDAY. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-534-537-543-240745-
/O.EXT.KLWX.SC.Y.0100.000000T0000Z-120424T2200Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
733 PM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Apr 23, 2:33 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 23, 2:33 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
233 PM EDT MON APR 23 2012

.SYNOPSIS...

AN AREA OF SURFACE LOW PRESSURE OVER SOUTHEASTERN NEW YORK STATE
WILL PHASE WITH AN UPPER LEVEL AREA OF LOW PRESSURE NEAR THE
EASTERN GREAT LAKES...TRACKING INTO QUEBEC TUESDAY. HIGH PRESSURE WILL
BRIEFLY BUILD OVERHEAD WEDNESDAY BEFORE A WARM FRONT APPROACHES
OVERNIGHT WEDNESDAY INTO THURSDAY MORNING...BRINGING THE CHANCE FOR
SHOWERS. A COLD FRONT WILL PASS THROUGH THURSDAY NIGHT AND IT WILL
REMAIN TO OUR SOUTH THROUGH FRIDAY BEFORE RETURNING NORTH AS A WARM
FRONT DURING THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...

PNS ISSUED AT 1245 PM - HIGHEST SNOWFALL TOTAL RCVD WAS
4.5"..ALTHO ALL OTHERS GNRLY IN THE 1-2" RANGE W/ NEW SNOWFALL MELTING
ON CONTACT. GIVEN THE PERSISTENT CYCLONIC FLOW THERE WL CONT TO BE
SNSH OVER THE HIGHLANDS THIS EVE SO WL CONT THE WINT WX ADVSRY
THRU 2 AM. ALTHO TEMPS THERE WL WL BE NEAR OR SLTLY BLO FRZG
OVRNGT WE ARE HOLDING OFF ON ISSUANCE OF A FROST/FRZ PRODUCT GIVEN
THAT WE ALREADY HV THE WINT ADVSRY IN EFFECT.

CYCLONIC FLOW OVERNGT WL KEEP ENTIRE RGN IN COOL TEMPS - ONLY
STAYING ABV 40 ALONG THE BAY AND IN THE CITIES. MAJORITY OF FCST
AREA WL BOTTOM OUT IN THE 30S. LKWISE CYCLONIC FLOW WL KEEP
MAJORITY OF THE CWA WL RMN NEAR OVC - CENTRAL SHEN VLLY MOST LKLY
PLACE TO SEE BREAKS IN CLDS.

&&

.SHORT TERM /TUESDAY/...

ON TUE THE VERICALLY STACKED LOW WL SLOWLY TRACK NWRD IN
QUEBEC...SLOWLY LOOSENING ITS GRIP ON THE MID ATLC. THERE'LL BE A
LOW CHC OF PCPN IN THE WRN AND NRN PARTS OF THE AREA - IN THE MRNG
PSBLY A MIX IN THE HIGHER ELEVS AND THEN JUST RW FOR THE AFTN.
MUCH OF THE FCST AREA...INCLUDING BALT..DC..CHO...ARE XPCTD TO BE DRY.

AFTN TEMPS XPCTD TO GET INTO THE MU50S E OF THE BLUE RDG. W OF
THE APLCHNS WL RANGE FM LM50S TO THE M40S IN THE HIGHLANDS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

UPPER-LEVEL LOW PRESSURE OVER SOUTHERN CANADA WILL WEAKEN TUESDAY
NIGHT AND WEDNESDAY. THE TROUGH AXIS ASSOCIATED WITH THIS SYSTEM
WILL EXTEND SOUTH THROUGH THE MID-ATLANTIC TUESDAY EVENING BEFORE
MOVING OFF THE COAST LATE TUESDAY NIGHT INTO WEDNESDAY.

LIMITED INSTABILITY DUE TO THE TROUGH AXIS MAY TRIGGER A FEW SHOWERS
TUESDAY EVENING...ESPECIALLY ACROSS THE ALLEGHENY HIGHLANDS. DRY
CONDITIONS ARE EXPECTED OVERNIGHT ACROSS MOST LOCATIONS DUE TO THE
LOSS OF DAYTIME HEATING. CHILLY CONDITIONS WILL CONTINUE TUESDAY
NIGHT. MIN TEMPS WILL RANGE FROM THE LOWER AND MIDDLE 30S ACROSS THE
ALLEGHENY AND POTOMAC HIGHLANDS TO THE MIDDLE 40S IN DOWNTOWN
WASHINGTON/BALTIMORE. A FROST ADVISORY MAY BE NEEDED FOR SOME
LOCATIONS ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS. TEMPS MAY
APPROACH FREEZING FOR A FEW LOCATIONS IN THE POTOMAC HIGHLANDS...BUT
CLOUD COVER AND A LIGHT GRADIENT WIND WILL LIKELY KEEP MOST AREAS
JUST ABOVE FREEZING.

THE TROUGH AXIS WILL CONTINUE TO PUSH TO THE EAST WEDNESDAY WHILE
SURFACE HIGH PRESSURE BUILDS OVERHEAD. RISING HEIGHTS ALONG WITH
SOME SUNSHINE AND A DOWNSLOPING WESTERLY FLOW WILL ALLOW FOR MUCH
MILDER CONDITIONS COMPARED TO RECENT DAYS. MAX TEMPS WILL RANGE FROM
THE 50S IN THE MOUNTAINS TO NEAR 70 ACROSS THE VIRGINIA PIEDMONT.

UPPER-LEVEL LOW PRESSURE WILL REMAIN OVER THE HUDSON BAY WEDNESDAY
NIGHT INTO THURSDAY BEFORE GRADUALLY BUILDING EAST INTO EASTERN
CANADA THURSDAY NIGHT. LOW PRESSURE WILL ROTATE AROUND THIS SYSTEM
PASSING THROUGH THE GREAT LAKES WEDNESDAY NIGHT BEFORE MOVING INTO
EASTERN CANADA THURSDAY.

A WARM FRONT ASSOCIATED WITH THE LOW WILL APPROACH THE REGION
WEDNESDAY NIGHT BEFORE PASSING THROUGH THURSDAY MORNING. SHOWERS ARE
POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. THE COLD FRONT
ASSOCIATED WITH THE LOW WILL PASS THROUGH LATE THURSDAY INTO
THURSDAY NIGHT. WARM AND MOIST AIR AHEAD OF THE FRONT MAY CAUSE
ENOUGH INSTABILITY FOR POSSIBLE THUNDERSTORMS THURSDAY AFTERNOON.

THE COLD FRONT WILL STALL OUT TO OUR SOUTH FRIDAY...BUT IT WILL
RETURN NORTH AS A WARM FRONT DURING THE WEEKEND. UNSETTLED
CONDITIONS ARE POSSIBLE DURING THIS TIME. HIGH PRESSURE MAY BUILD IN
BEHIND THE BOUNDARY EARLY NEXT WEEK.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...

MVFR CONDITIONS EXPECTED FOR THE REST OF THE AFTERNOON WITH
NORTHWEST WINDS 10-15 KNOTS WITH GUSTS UP TO 25 THROUGH SUNSET.
CEILINGS WILL THEN BEGIN TO RISE TO VFR CONDITIONS. LOW PRESSURE
WILL CONTINUE TO MOVE NORTHWARD THROUGH THE PERIOD. CLOUD SHIELD
WILL FOLLOW SYSTEM AND BREAKS IN THE CLOUDS WILL BE POSSIBLE LATE
TONIGHT AND INTO TUESDAY MORNING. AS SUN RISES...WESTERLY WINDS
WILL PICK UP AND GUSTS UP TO 25 KNOTS ARE POSSIBLE TUESDAY. SCT-
BKN 10K FT CLOUDS WILL INCREASE TUESDAY AFTERNOON.

VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY AS HIGH
PRESSURE BRIEFLY BUILDS TOWARD THE TERMINALS. WESTERLY WINDS WILL
GUST AROUND 15 TO 20 KNOTS WEDNESDAY. A WARM FRONT MAY TRIGGER SOME
SHOWERS LATE WEDNESDAY NIGHT INTO THURSDAY. SUBVFR CONDITIONS ARE
POSSIBLE DURING THIS TIME.

A COLD FRONT WILL PASS THROUGH THE TERMINALS LATER THURSDAY INTO
THURSDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT.
THE BOUNDARY WILL MOVE TO OUR FRIDAY BEFORE POSSIBLY RETURNING NORTH
AS A WARM FRONT DURING THE WEEKEND.

&&

.MARINE...

CYCLONIC FLOW FM LOW PRES OVR NEW STATE WL PRODUCE NWRLY WINDS ON
THE WATERS TNGT AND TUE. SCA LVL WINDS CURRENTLY BEING XPRNCD.
THERE COULD BE A PD AFTR MDNGT WHERE GUSTS ABATE BUT THE WINDS ARE
XPCTD TO AGN RISE TO NEAR 20 KTS ON TUE SO THE SCA WL RMN IN
EFFECT BOTH TNGT AND TUE.

A TROUGH OF LOW PRESSURE WILL SLOWLY MOVE OFF THE COAST LATE TUESDAY
NIGHT INTO WEDNESDAY. SURFACE HIGH PRESSURE WILL BUILD TOWARD THE
WATERS WEDNESDAY BEFORE MOVING OFF THE COAST WEDNESDAY NIGHT.
WESTERLY WINDS AHEAD OF THE HIGH MAY GUST UP TO 20 KNOTS LATE
WEDNESDAY MORNING AND AFTERNOON. A SMALL CRAFT ADVISORY MAY BE
NEEDED FOR PORTIONS OF THE WATERS.

A WARM FRONT WILL PASS THROUGH THE WATERS THURSDAY MORNING AND A
COLD FRONT WILL FOLLOW FOR LATE THURSDAY INTO THURSDAY NIGHT. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS DURING
THIS TIME. THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT
THURSDAY AFTERNOON AND EARLY EVENING. THE BOUNDARY WILL STALL TO THE
SOUTH FRIDAY BEFORE POSSIBLY RETURNING NORTH AS A WARM FRONT DURING
THE WEEKEND.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR MDZ501-502.
VA...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR VAZ503-504.
WV...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR WVZ501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ530>543.

&&

PRODUCTS...WOODY!/BJL/HAS
Hazardous weather outlook, Apr 23, 2:55 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT MON APR 23 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
241000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
255 PM EDT MON APR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY THROUGH THIS EVENING...THEN CONTINUES
TONIGHT FOR ALL WATERS EXCEPT THE UPPER TIDAL POTOMAC.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS TUESDAY. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS
WEDNESDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS
LATE WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-241000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
255 PM EDT MON APR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT ALONG AND WEST OF THE
ALLEGHENY FRONT...AND FOR PORTIONS OF EASTERN WEST VIRGINIA AND
WESTERN MARYLAND. PLEASE REFER TO THE LATEST HAZARD MESSAGE
/WSWLWX/ FOR DETAILS.

SUB-FREEZING TEMPERATURES ARE EXPECTED TONIGHT...ESPECIALLY AT
HIGHER ELEVATIONS WEST FROM THE BLUE RIDGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FROST ADVISORY MAY BE NEEDED FOR LOCATIONS ALONG AND WEST OF THE
BLUE RIDGE MOUNTAINS TUESDAY NIGHT. TEMPERATURES MAY APPROACH
FREEZING ACROSS A FEW LOCATIONS IN THE ALLEGHENY AND POTOMAC
HIGHLANDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE RELAY ANY
SNOW REPORTS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:11 PM EDTSmall Craft AdvisoryLWX29 hr
Apr 23, 7:33 PM EDTSmall Craft AdvisoryLWX22 hr

Nearby

Gale Warnings in Virginia, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.